IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Login to save this article or follow this journal

Generalized M-vector models for hedging interest rate risk

  • Nawalkha, Sanjay K.
  • Soto, Gloria M.
  • Zhang, Jun

No abstract is available for this item.

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

File URL: http://www.sciencedirect.com/science/article/B6VCY-48SBYSJ-1/2/b7c334cde7ca3b7f3f6b6438583134b0
Download Restriction: Full text for ScienceDirect subscribers only

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Article provided by Elsevier in its journal Journal of Banking & Finance.

Volume (Year): 27 (2003)
Issue (Month): 8 (August)
Pages: 1581-1604

as
in new window

Handle: RePEc:eee:jbfina:v:27:y:2003:i:8:p:1581-1604
Contact details of provider: Web page: http://www.elsevier.com/locate/jbf

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:

as in new window
  1. McCulloch, J Huston, 1975. "The Tax-Adjusted Yield Curve," Journal of Finance, American Finance Association, vol. 30(3), pages 811-30, June.
  2. McCulloch, J Huston, 1971. "Measuring the Term Structure of Interest Rates," The Journal of Business, University of Chicago Press, vol. 44(1), pages 19-31, January.
  3. Bierwag, Gerald O. & Fooladi, Iraj & Roberts, Gordon S., 1993. "Designing an immunized portfolio: Is M-squared the key?," Journal of Banking & Finance, Elsevier, vol. 17(6), pages 1147-1170, December.
  4. Fong, H Gifford & Vasicek, Oldrich A, 1984. " A Risk Minimizing Strategy for Portfolio Immunization," Journal of Finance, American Finance Association, vol. 39(5), pages 1541-46, December.
  5. Fooladi, Iraj & Roberts, Gordon S., 1992. "Bond portfolio immunization: Canadian tests," Journal of Economics and Business, Elsevier, vol. 44(1), pages 3-17, February.
  6. Chambers, Donald R. & Carleton, Willard T. & McEnally, Richard W., 1988. "Immunizing Default-Free Bond Portfolios with a Duration Vector," Journal of Financial and Quantitative Analysis, Cambridge University Press, vol. 23(01), pages 89-104, March.
  7. Cooper, I. A., 1977. "Asset Values, Interest-Rate Changes, and Duration," Journal of Financial and Quantitative Analysis, Cambridge University Press, vol. 12(05), pages 701-723, December.
  8. Vasicek, Oldrich, 1977. "An equilibrium characterization of the term structure," Journal of Financial Economics, Elsevier, vol. 5(2), pages 177-188, November.
  9. Prisman, Eliezer Z. & Shores, Marilyn R., 1988. "Duration measures for specific term structure estimations and applications to bond portfolio immunization," Journal of Banking & Finance, Elsevier, vol. 12(3), pages 493-504, September.
  10. Vasicek, Oldrich Alfonso, 1977. "Abstract: An Equilibrium Characterization of the Term Structure," Journal of Financial and Quantitative Analysis, Cambridge University Press, vol. 12(04), pages 627-627, November.
  11. Cox, John C & Ingersoll, Jonathan E, Jr & Ross, Stephen A, 1985. "A Theory of the Term Structure of Interest Rates," Econometrica, Econometric Society, vol. 53(2), pages 385-407, March.
  12. Prisman, Eliezer Z. & Tian, Yisong, 1994. "Immunization in Markets with Tax-Clientele Effects: Evidence from the Canadian Market," Journal of Financial and Quantitative Analysis, Cambridge University Press, vol. 29(02), pages 301-321, June.
  13. Elton, Edwin J & Gruber, Martin J & Michaely, Roni, 1990. " The Structure of Spot Rates and Immunization," Journal of Finance, American Finance Association, vol. 45(2), pages 629-42, June.
  14. Robert Jarrow & Stuart Turnbull, 1994. "Delta, gamma and bucket hedging of interest rate derivatives," Applied Mathematical Finance, Taylor & Francis Journals, vol. 1(1), pages 21-48.
Full references (including those not matched with items on IDEAS)

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

When requesting a correction, please mention this item's handle: RePEc:eee:jbfina:v:27:y:2003:i:8:p:1581-1604. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei)

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.

This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.